# SDR SWAA2017102617406

- Difficulty date: October 22, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 65,675 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO INTERCOSTAL BAFFLE CRACKED BETWEEN BS 440 TO BS 460, STR 26L.  R&R BAFFLE ASSEMBLY IAW DWG & SRM.
